# SDR CA130425001

- Difficulty date: April 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 66,414 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 34085000101
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MECHANIC FOUND BROKEN LT MLG ACTUATOR FITTING ON WALKAROUND, SERVICE CHECK.
